Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stage 3 heart failure. Dizziness, shortness of breath. On medication. How to get back to normal?

My friend has stage 3 heart failure . Half of her heart is gone left side...She has been on medicine foe a month and it makes her dizzy. She has shortness of breath. Her Dr. said this is how it is going to be. She is 65 and wants a better answer. She needs hope. dr. is not looking at switching meds to make her feel less dizzy. What will her life be like. Can she ever get back to normal. Maureen Myers Salem, Or
Asked On : Fri, 24 Aug 2012
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
In advance heart failure if optimal medical therapy is still not enough then there are limited option in ideal condition heart transplantation, short of this reduce activity,stress,intake of salt,and fluid intake to urine output + 500 cc. Discuss with cardiologist about Dobutamine infusion if possible in her case. Which may help some patients.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome to HCM !

Heart failures can be well managed with a fairly acceptable lifestyles for most patients.
But we will need great details of her problems, test results, medication details, present symptoms to suggest something precisely.

Please revert with all this info.
There are advanced anti failure strategies available apart from medicines.
Let's see what can be done.
Shortness of breath still indicates heart failure not well treated yet.

Take care and please keep me informed of your progress.
Good Luck !
I hope to have answered your query satisfactorily.
May I request for your rating and review of this answer before you accept the answer and close the query (if there are no more follow up questions)?
Thank you !
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor